MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA24
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure and can be resolved with medical treatment or the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 7 days post implant of this 24mm mechanical aortic valve, a permanent pacemaker was implanted in the patient.The reason for the pacemaker implant was reported as incomplete atrio-ventricular (av) block.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
A4: patient weight added h6: coding updated to include annex e and annex f codes medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key10636727
Report Number3008592544-2020-00049
Device Sequence Number16824242
Product Code LWQ
UDI-Device Identifier00643169334991
UDI-Public00643169334991
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2023
Device Model Number505DA24
Device Catalogue Number505DA24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight92